# SDR 2008UALA01226

- Difficulty date: March 4, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 56,766 hours, 20,939 cycles
- Engine: Pwa PW2037
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Shorted
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK MIC INOP. FOUND SHORTED WIRING INSIDE O2 MASK. REPLACED CAPT O2 MASK.
